# SDR 98ZZZX3654

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49718
- Make and model: Bell 206B
- Aircraft serial: 1917
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 2060626211
- Condition: Damaged
- Location: M/R Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL STUD BROKEN.  SENT OUT FOR REPAIR.
